MAUDE Adverse Event Report: ARTHREX, INC. HYBRID FIBERTAK WITH NEEDLES, KNEE; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. HYBRID FIBERTAK WITH NEEDLES, KNEE; NON-DEGRADABLE FIXATN FASTENER
Model Number HYBRID FIBERTAK WITH NEEDLES, KNEE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/22/2025, a distributor reported via email an issue involving the ar-3770sp hybrid knee fibertak anchor during an mpfl reconstruction procedure performed on (b)(6) 2025.The anchor was implanted in the patella.The implant was initially secure, and the graft was positioned within the blue loop.However, while the graft was inserted into the femur, one strand of the blue loop broke.The breakage appeared to occur at one extremity of the loop.Additionally, the surgeon noted that the blue loop of a second implant used during the same procedure seemed loose.Additional information has been requested on 10/29/2025.
 
Event or Problem Description
Additional information was received on 11/3/2025: the second implant with the loose blue loop was also an ar-3770sp hybrid knee fibertak from the same lot number.It was reported that the blue loop broke and remained inside the patient along with the anchor.Only the black sutures were removed; the end of the implant itself stayed in the patient.The case was completed using product part number ar-2324kbcc biocomposite knotless swivelock.The surgery was delayed by approximately 30 minutes while the issue was investigated and determined to be related to the fibertak.No additional anesthesia was administered to the patient.No adverse patient effects have been reported during or following the procedure due to this issue.
 
Additional Manufacturer Narrative
Additional information: b5, h3, h6.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to user-applied excessive mechanical forces, such as over-tensioning.

Brand Name
HYBRID FIBERTAK WITH NEEDLES, KNEE
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23427728
Report Number1220246-2025-04909
Device Sequence Number8179100
Product Code MBI
UDI-Device Identifier00888867428065
UDI-Public(01)00888867428065(11)250620(17)300531(10)15454127
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHYBRID FIBERTAK WITH NEEDLES, KNEE
Device Catalogue NumberAR-3770SP
Device Lot Number15454127
Was Device Available for Evaluation? No
Distributor Facility Aware Date10/22/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by ManufacturerNot provided
03/02/2026
Initial Report FDA Received Date10/30/2025
Supplement Report FDA Received Date11/11/2025
03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown